# SDR 96ZZZX5679

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586BH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- System (JASC): 6300 · Main Rotor Drive System
- Part: Indicator
- Part number: 8500311101
- Condition: Malfunction
- Location: Pop Up
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR POP-UP WILL NOT RESET.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
